# SDR 2002UALA01557

- Difficulty date: October 9, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N343UA
- Make and model: Boeing 737322
- Aircraft serial: 24247
- Aircraft time: 42,507 hours, 23,223 cycles
- Engine: Ge CFM56*
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LANDED UNDER AMBER ALERT WHEN BOTH LT AND RT DC FAIL LIGHTS ILLUMINATED IN FLIGHT. SUPPLEMENTAL DATA UPDATE RESET C-B GEN POWER CONT ON P6-5.  OPS CHECKED NORMAL
